# SDR EPUA20160521001

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N9948M
- Make and model: Cessna 207A
- Aircraft serial: 20700759
- Aircraft time: 9,975 hours
- Engine: Cont IO520F
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Contaminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, PILOT REPORTS OF BURNING PLASTIC SMELL.  INSPECTED ACFT & FOUND MELTED PLASTIC ON LT MUFFLER.  IT IS BELIEVED THAT THE PLASTIC WAS FROM A TIE WRAP.  REMOVED PLASTIC FROM MUFFLER.  SUCCESSFUL OPERATIONAL CHECK FLIGHT OF ACFT WAS PERFORMED WITH NO ABNORMAL ODORS OR FUMES PRESENT.  ACFT RELEASED FROM MX.
